Hi, andrew! Mirtazepine doesn't seem to have many cardiovascular side effects, but palpitations have been very, very rarely reported:
*Frequency not reported: Chest pain, palpitation, tachycardia, postural hypotension, ECG changes*
Your doctor should be aware(or should be made aware) of your history and she/he can judge whether the benefits of this medication outweigh any potential side effect and be able to monitor you.
Best regards, Wildcat
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking atacand for the past 9yrs with atenenol for my crazy heart beats,but in time i've
Posted 5 Dec 2009 • 1 answer
Has anyone had eye problems on mirtazapine? I have had swelling in one retina in the past but since?
Posted 10 Nov 2015 • 0 answers
Posted 20 Jan 2016 • 0 answers
Posted 23 May 2017 • 3 answers
Posted 17 Jun 2017 • 3 answers